CSN Login
Members Online: 17

after treatments, Back pain again

PabloSaenz's picture
PabloSaenz
Posts: 6
Joined: Jan 2005

Hello everyone, I have already fininish my treatment on nov. 20 , 2004 after that I was with the normal side effects from Chimo and Radiation after a month I start gaining more energy, but 2 weeks ago my back pain start again and the rash, and freeze hands too, the Onco say it's because the radiation, but He is going to do a CT Scan next week I'm very worry,(The back pain looks like is in my lungs) Somebody had this experience? God bless you!

positive
Posts: 75
Joined: Dec 2003

Dear Pablo, The best thing to do is stay on top of your oncologist, push to have the cat scan taken right away. It may be your lungs, but do not worry, the only experience I know is that when my dad had gone through his hodgkins treatment, he had some minor lung toxicity from the chemo, his doctors monitored him very closely, his lungs have recovered well, Don't worry, You will find out soon enough and it will be treated. Lungs have the potential to recover well, if its your lungs.
Good Luck and hope everything turns out well.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network